# SDR FDEA202311201956

- Difficulty date: November 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Header
- Part number: A2557381120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR UPPER L/H SIDE CORNER FOUND PATCH CRACKED. REPLACED THE CRACK PART WITH NEW PART I.A.W A300-600F SRM 51-72-10-001 PAGE 2.
